| Model Number |
MX-410325 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Seroma (2069)
| Date of Event |
08/30/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The reported events are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iv, and seroma.These are a known potential adverse events addressed in the product labeling.
Event or Problem Description
Healthcare professional reported a left side "seroma" and "capsular contracture," baker grade iv.The device was explanted.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: analysis of the returned device identified weight within specifications, deformation, crease fold.Cloudy and voids in the gel observed after autoclave cycle.Based on the device analysis the final assessment is: no issues found related with the manufacturing process.